Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics

  • 159 Accesses

  • 44 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Coddington, E. A., & N. Levinson: Theory of Differential Equations. New York (1955).

  2. [2]

    Antosiewicz, H. A.: On nonlinear differential equations of second order with integrable forcing term. J. London Math. Soc., vol. 30, 64–67 (1955).

  3. [3]

    Lefschetz, S.: Differential Equations: Geometric Theory. New York (1957).

  4. [4]

    Bellman, R.: Stability Theory of Differential Equations. New York 1953.

  5. [5]

    Ergen, W. K., H. J. Lipkin & J. A. Nohel: Applications of Liapounov's second method in reactor dynamics. Jour. Math. and Physics, vol. 36, 36–48 (1957).

  6. [6]

    Perlis, S: Theory of Matrices. Cambridge 1952.

  7. [7]

    Levin, J. J., & J. A. Nohel: On a system of integrodifferential equations occurring in reactor dynamics. To appear in Jour. Math. and Mech. (1960).

Download references

Author information

Additional information

Communicated by L. Cesari

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Levin, J.J., Nohel, J.A. Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics. Arch. Rational Mech. Anal. 5, 194–211 (1960). https://doi.org/10.1007/BF00252903

Download citation

Keywords

  • Differential Equation
  • Nonlinear System
  • Electromagnetism
  • Asymptotic Stability
  • Reactor Dynamic